Has anyone ever been told a reason that we might have nausea without pancreatic pain? I recently had 4 stents put in and taken out. As a result I have been pain-free since March (hurrah). However in the last two weeks I have had 2 episodes of nausea which I am quite sure are related to the pancreatitis (I never had nausea before the pancreatitis). I am puzzling over this and hope someone has an answer.
I have days when I don’t have nausea. But they seem to be getting further apart. I suspect that the bile has something to do with it. I take ursodiol and that seems to help some. My doctor’s PA told me that bile has viscosity like oil. Sometimes it gets thick and needs a little additive to help thin it out. That is what the urso does. If you have itchy skin alot the urso also helps with that.
I hope this helps.
Keep the faith and God Bless,
Just a thought on this: I was recently diagnosed with LPRD (laryngopharyngeal reflux disease)-- a little different than typical GERD. I initially went to a doc to see what was causing trouble swallowing and like there was a lump in my throat, as well as pretty recurrent hoarseness. Now that I think about it, these symptoms might have also coincided with an increase in my nausea-- I hadn’t had too much nausea in the last few months, although the CP pain has been pretty bad most days.
One of the ideas the doc had (and ENT) was that since I’ve spent so much time NPO or on TPN that the gastric juices from the stomach still had to go somewhere-- and went really high up (very different experience than GERD, which I’ve been treated for for many years). Not sure if anyone else has any of these things-- but it could be from this (LPRD), especially if you’ve had too much time NPO or on just liquids, etc.
Best to all-- Hugs and no pain!!!
PS-- Here are the main symptoms:
- Chronic (ongoing) cough
- Frequent throat clearing
- Pain or sensation in throat
- Feeling of lump in throat
- Problems while swallowing
- Bad/bitter taste in mouth (Especially in morning)
- Asthma-like symptoms
- Referred ear pain
- Post-nasal drip
- Singing: Difficulty with high notes